# SDR CALA2024061401801

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 50,603 hours, 17,887 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 411N111415
- Condition: Binding
- Location: Seat 30f
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN WINDOW SHADE HARD TO OPERATE 30F REPLACED WINDOW SHADE AT 30 F. OPS CHECKS GOOD.
